Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A rigorous justification of the Reynolds equation


Author: Giovanni Cimatti
Journal: Quart. Appl. Math. 45 (1987), 627-644
MSC: Primary 76N10; Secondary 35Q10, 76D08
DOI: https://doi.org/10.1090/qam/917014
MathSciNet review: 917014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A small parameter technique is used to derive Reynolds' lubrication equation from the Stokes equation. The error associated with the approximation is estimated in suitable norms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 35Q10, 76D08

Retrieve articles in all journals with MSC: 76N10, 35Q10, 76D08


Additional Information

DOI: https://doi.org/10.1090/qam/917014
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website